MAUDE Adverse Event Report: AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM

AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Catalog Number 1012583-19
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation was unable to determine a conclusive cause for the reported failure to seal the perforation.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that a perforation occurred in the calcified, proximal right coronary artery (rca) with the use of an unspecified device.A 4.50 x 19 mm graftmaster was implanted at 16 atmosphere (atm), but did not fully seal the perforation, so a 4.0 x 26 mm graftmaster was implanted inside the first stent at 16 atm, successfully sealing the perforation.There was no reported adverse patient sequela or a clinically significant delay in procedure.No additional information was provided.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT GRAFT
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7542834
Report Number2024168-2018-03913
Device Sequence Number16692807
Product Code MAF
UDI-Device Identifier08717648176487
UDI-Public08717648176487
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue Number1012583-19
Device Lot Number8031341
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR